MAUDE Adverse Event Report: VYAIRE MEDICAL INC. SUPERNOVA NASAL PAP VENTILATION SYSTEM (MEDIUM); CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL INC. SUPERNOVA NASAL PAP VENTILATION SYSTEM (MEDIUM); CARDIOPULMONARY RESUSCITATION AID KIT
Model Number SUPERNOVA NASAL PAP VENTILATION SYSTEM (MEDIUM)
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the supernova nasal pap ventilation system (medium) experienced tear in the bag during setup.The first option was to switch the bag but the crna opted to put tape over the tear in the bag.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: pictures were sent by the customer for evaluation.A damage in the green bag.Also the device history record for the reported lot number was reviewed and no issues were found.Therefore the defect reported by the customer was not confirmed.

Brand Name
SUPERNOVA NASAL PAP VENTILATION SYSTEM (MEDIUM)
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key12366181
Report Number8030673-2021-00185
Device Sequence Number17115590
Product Code OEV
UDI-Device Identifier10190752145443
UDI-Public(01)10190752145443(10)0004103160
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K020281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUPERNOVA NASAL PAP VENTILATION SYSTEM (MEDIUM)
Device Catalogue NumberSSM-20
Device Lot Number0004103160
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1